Warning: Officers warn of the dangers of Donkey Kong and illegal drugs

This week, we’ve received a lot of attention on social media and in the media regarding illegal drugs. This follows the tragic death of 13 year old Carson Price in Ystrad Mynach Park. 

We are aware that there has been lots of speculation on social media that an ecstasy based drug called Donkey Kong was a factor in Carson’s death. 

We are still unable to confirm an exact cause of his death,  but as we’ve said, one of our main lines of enquiry is that Carson may have taken Donkey Kong.

We have received a separate report today that Donkey Kong has caused a man to become seriously ill requiring hospital treatment over the past week. 

Superintendent Nick McLain said:  “The community are telling us that they have growing concerns about this drug and we want to do all we can to make people aware of the dangers. 

Our advice to all members of the public who may currently have this drug in their possession, is to not take it. If you have already taken Donkey Kong or any other illegal drug and feel unwell, please seek medical help immediately. 

“We want everyone to be aware of the devastating consequences that drugs can have and we’re especially asking all parents to speak to their children and to share our message.”

If anyone has information about the supply of illegal drugs in Gwent, please contact us by calling 101 or in an emergency, dial 999. Alternatively, you can send a direct message to our Gwent Police Facebook and Twitter social media pages. 

If you’re worried about a friend or relative and would like advice regarding illegal drugs, please visit www.talktofrank.com/get-help